MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number COBAS 8000 CORE
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer received questionable results for one patient sample from the cobas 8000 core unit.The initial elecsys tsh assay result was 0.042 miu/ml and the repeat results were 0.044 miu/ml and 0.864 miu/ml.The initial elecsys ft4 ii assay result was 0.093 ng/dl and the repeat results were 0.058 ng/dl and 1.18 ng/dl.The erroneous results were reported outside of the laboratory.The second repeat results were believed to be correct.There was no allegation of an adverse event.The tsh reagent lot number was 307192 with an expiration date of 30-sep-2018.The ft4 reagent lot number was 288197.The expiration date was requested but was not provided.
 
Additional Manufacturer Narrative
The provided qc and calibration data is acceptable.The alarm trace contains multiple abnormal sample absorption alarms which indicate a pre-analytical preparation issue.Based on the qc and calibration data, a general reagent issue can be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS 8000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7888596
Report Number1823260-2018-03185
Device Sequence Number11228077
Product Code JJE
UDI-Device Identifier04015630928330
UDI-Public4015630928330
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOBAS 8000 CORE
Device Catalogue Number05641446001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer08/31/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR